# SDR P5CA9500463

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Condition: Corroded
- Location: Bs 1300/1310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WEB BETWEEN BS 1300 AND 1310 LBL 33.  REMOVED CORROSION PER BOEING SRM 51-10-01, WITHIN LIMITS PER 53-10-01, TREATED PER 51-10-02.
